E-ISSN 2636-834X
 

Case Report 


Haloperidol- induced cardiopulmonary arrest: a case report

Osman Mermi, Ömer Özer, Sema Baykara, Murad Atmaca.

Abstract
Haloperidol is an antipsychotic which is widely used in emergency and psychiatry units. Sometimes, it is encountered some serious complications associated with haloperidol use, particularly haloperidol induced cardiac ones. In literature, life-threatening arrhythmias have been reported as case reports. Here, we report a case who had haloperidol-induced cardiopulmonary arrest.

Key words: haloperidol, cardiopulmonary arrest, side effect


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Osman Mermi
Articles by Ömer Özer
Articles by Sema Baykara
Articles by Murad Atmaca
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Osman Mermi, Omer Ozer, Sema Baykara, Murad Atmaca. Haloperidol- induced cardiopulmonary arrest: a case report. PBS. 2016; 6(1): 29-31. doi:10.5455/jmood.20141119012453


Web Style

Osman Mermi, Omer Ozer, Sema Baykara, Murad Atmaca. Haloperidol- induced cardiopulmonary arrest: a case report. https://www.pbsciences.org/?mno=167197 [Access: December 15, 2023]. doi:10.5455/jmood.20141119012453


AMA (American Medical Association) Style

Osman Mermi, Omer Ozer, Sema Baykara, Murad Atmaca. Haloperidol- induced cardiopulmonary arrest: a case report. PBS. 2016; 6(1): 29-31. doi:10.5455/jmood.20141119012453



Vancouver/ICMJE Style

Osman Mermi, Omer Ozer, Sema Baykara, Murad Atmaca. Haloperidol- induced cardiopulmonary arrest: a case report. PBS. (2016), [cited December 15, 2023]; 6(1): 29-31. doi:10.5455/jmood.20141119012453



Harvard Style

Osman Mermi, Omer Ozer, Sema Baykara, Murad Atmaca (2016) Haloperidol- induced cardiopulmonary arrest: a case report. PBS, 6 (1), 29-31. doi:10.5455/jmood.20141119012453



Turabian Style

Osman Mermi, Omer Ozer, Sema Baykara, Murad Atmaca. 2016. Haloperidol- induced cardiopulmonary arrest: a case report. Psychiatry and Behavioral Sciences, 6 (1), 29-31. doi:10.5455/jmood.20141119012453



Chicago Style

Osman Mermi, Omer Ozer, Sema Baykara, Murad Atmaca. "Haloperidol- induced cardiopulmonary arrest: a case report." Psychiatry and Behavioral Sciences 6 (2016), 29-31. doi:10.5455/jmood.20141119012453



MLA (The Modern Language Association) Style

Osman Mermi, Omer Ozer, Sema Baykara, Murad Atmaca. "Haloperidol- induced cardiopulmonary arrest: a case report." Psychiatry and Behavioral Sciences 6.1 (2016), 29-31. Print. doi:10.5455/jmood.20141119012453



APA (American Psychological Association) Style

Osman Mermi, Omer Ozer, Sema Baykara, Murad Atmaca (2016) Haloperidol- induced cardiopulmonary arrest: a case report. Psychiatry and Behavioral Sciences, 6 (1), 29-31. doi:10.5455/jmood.20141119012453